# SDR CALA2022100702738

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 97,061 hours, 23,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: L Hyd Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT HYD QTY EICAS MSG WHEN ACFT WAS ON THE RUNWAY AND THROTTLES MOVED UP. SHOWED .27 THEN RECOVERED. PER CREW THE ACFT WAS 3 KNOTS OR LESS WHEN EVENT OCCURRED.NO LOW PRESSURE OR OVERHEAT INDICATIONS. PERFORMED LEFT HYDRAULIC SYSTEM QUANTITY CHECK. REF AMM 29-33-00-735-001, SUB TASK 29-33-00-615-034. OPERATES NORMAL.
